MathSciNet Relay Station
MathSciNet bibliographic data
MR1484246 (98m:62112) 62G05 (62J02)
Saracco, Jérôme An asymptotic theory for sliced inverse regression. Comm. Statist. Theory Methods 26 (1997), no. 9, 2141–2171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement